| Model Number |
249.676 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Impaired Healing (2378); No Code Available (3191)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in 2020.Date of implantation is an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent an orthopedic procedure and a hardware removal due to nonunion.Patient returned to surgery for removal of hardware status post corrective surgery to ulna shaft.Patient presents with a nonunion of osteotomy.This report is for a 2.4mm locking compression plate (lcp) plate, this is report 1 of 5 for (b)(4).